Alert archive / Alabama / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 76, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 9, 2016, 1:06 PM CDT for Tuscaloosa County, Alabama. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2016, 1:06 PM CDT (18:06 UTC)
- Expired
- Jul 9, 2016, 1:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 81 km from the middle of the area, began a volume at 18:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1176 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
504
WUUS54 KBMX 091806
SVRBMX
ALC125-091830-
/O.NEW.KBMX.SV.W.0076.160709T1806Z-160709T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
106 PM CDT SAT JUL 9 2016
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 130 PM CDT
* AT 106 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHELTON
STATE COMMUNITY COLLEGE...OR 8 MILES SOUTHWEST OF
TUSCALOOSA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TUSCALOOSA...NORTHPORT...MOUNDVILLE...COALING...LAKE WILDWOOD...
MCFARLAND MALL...UNIVERSITY MALL...BRYANT DENNY STADIUM...
SHELTON STATE COMMUNITY COLLEGE...DUNCANVILLE...HULL...RALPH...
FOSTERS BOAT LANDING...OLIVER LOCK AND DAM...STILLMAN COLLEGE...
ROMULUS...CAMP HORNE B.S.A....LITTLE SANDY...MAXWELL AND ENGLEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3323 8779 3319 8735 3300 8741 3301 8767
3305 8781
TIME...MOT...LOC 1806Z 284DEG 16KT 3312 8766
HAIL...1.00IN
WIND...60MPH
$$
32/DAVISWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 12:56 PM CDT, 10 minutes earlier.
Area forecast discussion, Jul 9, 12:56 PM CDT, 10 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1256 PM CDT SAT JUL 9 2016 .UPDATE... For 18Z Aviation. && .DISCUSSION... Scattered showers and thunderstorms are already developing, mainly ahead of an outflow boundary from an earlier MCS in Tennessee. Given the large CAPE values, lapse rates, and dry air aloft, conditions appear favorable for microbursts. Therefore a mention of isolated severe wind gusts was added to the HWO. Models aren't handling overall radar trends very well, with high-res guidance suggesting highest rain chances may actually be in the southern counties. More adjustments will be needed through the day. Outside of the thunderstorms, dangerous heat index values exist. Added a few counties to the heat advisory based on trends. 32/Davis && .AVIATION... 18Z TAF Discussion. Scattered to numerous showers and storms will continue this afternoon. Added a TEMPO for TSRA at MGM/TOI/TCL where the greatest near-term chances of TSRA are, with VCTS elsewhere. Storms will be capable of gusty winds. Storms will diminish overnight. Some fog may be possible tonight depending on where the heaviest rainfall is. This will be re-evaluated in the next TAF issuance. 32/Davis && .FIRE WEATHER... Heat and humidity levels will remain high on Saturday and produce afternoon heat indices at or above 105 degrees for the western and southern counties. Rain chances will increase over the weekend, especially over north Alabama. && .PREV DISCUSSION... /Issued 411 AM CDT SAT JUL 9 2016/ Two main forecast issues today -- the heat, and the increase in rain chances. Unfortunately, these two issues are somewhat affected by one another. First off, given the forecast temperatures and dewpoints, and resultant heat index values, we are going to go ahead and issue a Heat Advisory for today for a portion of our area. That area stretches from Eufaula and Phenix City westward, to include metro Montgomery, and further to Selma and Demopolis, and then arcing north to Tuscaloosa and Birmingham. I'm actually especially concerned with Birmingham -- the temperature there hasn't dropped below 80 degrees in almost 2 whole days, and hasn't been below 75 degrees in about a week. Although nighttime temps are no longer typically a consideration in the decision to issue a Heat Advisory, I can't ignore the potential for heat building up in any non-air conditioned parts of the city. Now, having said all that, there does appear to be some potential relief coming -- at least on the northern end of the Advisory area. An upper level shortwave is forecast to bring scattered to numerous showers and thunderstorms to the north half of the state later today. The timing of the rain's arrival will be crucial in determining how high the heat index gets across the north. There is a batch of convection already out there, near and north and Memphis. But radar loops show that there is very little southward component to the motion of those storms. It very well might not be until mid-afternoon before we either see a new batch of storms develop down here, or ongoing convection upstream pushes down into our area (or a combination of both). Then again, extensive cloud cover associated with nearby rain (even if it isn't actively raining here) could also help to limit the amount of heating father north. So, basically, I have a bit higher confidence in reaching Heat Advisory criteria (heat index of 105+) in the south. But the lack of cooling at night, and the chance of heating up before the rain arrives, is (in my opinion) enough to justify the Advisory going farther north. Will take this time to note the "Marginal" designation for most of our area on SPC's Day 1 SWO. There's bound to be some strong storms out there. Perhaps one or two that grow strong enough to warrant the issuance of a warning. But I don't see anything synoptically evident that suggests anything more than that. Of course, the mesoscale drives much of the thunderstorm threats this time of year, and we will need to take a look at how things transpire later this morning to re-assess the severe potential for this afternoon. Fairly high rain chances will stay in the forecast through the rest of the weekend as well, with an upper level low forecast to meander around the southeast states. That low eventually lifts north and eastward by Monday or Tuesday next week, and we go back to a very weak flow, mesoscale dominated, pattern. /61/ && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 88 70 88 71 / 40 50 40 50 30 Anniston 72 88 71 89 71 / 40 50 40 50 30 Birmingham 76 89 75 89 75 / 40 50 40 50 30 Tuscaloosa 74 89 72 90 73 / 40 50 40 50 30 Calera 73 89 72 89 72 / 40 60 40 50 30 Auburn 74 90 73 90 73 / 40 60 40 40 20 Montgomery 75 92 74 92 74 / 30 60 40 40 20 Troy 74 90 72 92 73 / 30 60 40 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 9 PM CDT this evening For the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chilton...Clay...Coosa...Dallas...Elmore...Greene...Hale... Jefferson...Lee...Lowndes...Macon...Marengo...Montgomery... Perry...Pickens...Pike...Russell...Shelby...St. Clair...Sumter... Talladega...Tallapoosa...Tuscaloosa. &&
Hazardous weather outlook, Jul 9, 10:07 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1007 AM CDT SAT JUL 9 2016 ALZ011>015-017>050-101815- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1007 AM CDT SAT JUL 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. HEAT INDEX VALUES OVER 105 DEGREES ARE EXPECTED TODAY FOR A LARGE PORTION OF CENTRAL ALABAMA. A HEAT ADVISORY IS IN EFFECT FROM NOON TO 9 THIS EVENING FOR THE AFFECTED AREAS. ISOLATED SEVERE STORMS ARE POSSIBLE TODAY ACROSS ALL OF CENTRAL ALABAMA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS UP TO 60 MPH. THE THREAT FOR SEVERE STORMS WILL DIMINISH THIS EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 9, 12:22 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1222 PM CDT SAT JUL 9 2016
ALZ030-031-039-091815-
GREENE AL-MARENGO AL-SUMTER AL-
1222 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER...
SOUTHEASTERN GREENE AND NORTHERN MARENGO COUNTIES UNTIL 115 PM CDT...
AT 1222 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR DEMOPOLIS TO NEAR CHICKASAW STATE
PARK.
MOVEMENT WAS EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
DEMOPOLIS...LINDEN...UNIONTOWN...JEFFERSON...FAUNSDALE...DAYTON...
PIN HOOK...CHICKASAW STATE PARK...DUFFYS BEND...PROVIDENCE...
BELMONT...OLD SPRING HILL...U.S. 80 AND AL 28...BIRDINE...
DEMOPOLIS LOCK AND DAM...DEMOPOLIS MUNICIPAL AIRPORT AND MCDOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3266 8779 3264 8774 3264 8781 3262 8781
3261 8779 3261 8775 3259 8774 3257 8776
3258 8777 3258 8779 3252 8781 3252 8773
3248 8772 3248 8754 3246 8752 3231 8752
3231 8747 3225 8791 3253 8804
TIME...MOT...LOC 1722Z 252DEG 7KT 3251 8791 3236 8772
32/DAVISSpecial weather statement, Jul 9, 12:28 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1228 PM CDT SAT JUL 9 2016
ALZ038-047-091815-
CHAMBERS AL-LEE AL-
1228 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEE AND SOUTHEASTERN
CHAMBERS COUNTIES UNTIL 115 PM CDT...
AT 1228 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR OAK BOWERY TO FAIRFAX. MOVEMENT WAS
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...VALLEY...WAVERLY...CUSSETA...BEANS MILL...
RIVER VIEW...BEULAH...HUGULEY...FAIRFAX...OAK BOWERY...BEAUREGARD...
BLEECKER...GRIFFEN MILL...MOUNT JEFFERSON...
I 85 WELCOME CENTER AT LANETT...
LANETT MUNICIPAL AIRPORT AND ROBERT G. PITTS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3249 8537 3273 8560 3287 8519 3286 8518
3285 8515 3283 8517 3281 8517 3278 8512
3276 8514 3274 8511 3272 8512 3269 8512
3266 8509 3265 8511 3263 8508 3262 8509
3259 8508 3256 8504
TIME...MOT...LOC 1728Z 296DEG 21KT 3273 8547 3280 8517
32/DAVISSpecial weather statement, Jul 9, 12:29 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1229 PM CDT SAT JUL 9 2016
ALZ049-091815-
PIKE AL-
1229 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR PIKE COUNTY UNTIL 115 PM CDT...
AT 1229 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GOSHEN...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TROY...BRUNDIDGE...GOSHEN...BANKS...TROY MUNICIPAL AIRPORT...TROY
UNIVERSITY...ANTIOCH...BRUNDIDGE MUNICIPAL AIRPORT...MOSSY GROVE...
TENNILLE...TARENTUM...MONTICELLO...HAMILTON CROSSROADS AND HENDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3169 8615 3179 8615 3179 8620 3181 8620
3183 8618 3185 8619 3189 8618 3183 8568
3162 8575 3162 8591
TIME...MOT...LOC 1729Z 283DEG 21KT 3179 8614
32/DAVISSpecial weather statement, Jul 9, 12:42 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1242 PM CDT SAT JUL 9 2016 ALZ030-031-091815- GREENE AL-SUMTER AL- 1242 PM CDT SAT JUL 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUMTER AND WEST CENTRAL GREENE COUNTIES UNTIL 115 PM CDT... AT 1242 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GAINESVILLE...OR 16 MILES NORTH OF LIVINGSTON...MOVING SOUTHEAST AT 10 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOLIGEE...GAINESVILLE...EPES AND NEW MOUNT HEBRON. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3278 8834 3294 8823 3286 8794 3262 8809 TIME...MOT...LOC 1742Z 298DEG 10KT 3283 8821 32/DAVIS
Special weather statement, Jul 9, 12:47 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1247 PM CDT SAT JUL 9 2016
ALZ047-091815-
LEE AL-
1247 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LEE COUNTY UNTIL 115 PM
CDT...
AT 1247 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR AUBURN UNIVERSITY...OR NEAR AUBURN...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...NOTASULGA...AUBURN UNIVERSITY...LOACHAPOKA...
ROBERT G.
PITTS AIRPORT...ROXANA AND CHEWACLA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3248 8542 3248 8544 3250 8544 3250 8549
3257 8566 3258 8566 3258 8569 3270 8568
3267 8541
TIME...MOT...LOC 1747Z 287DEG 21KT 3262 8558
32/DAVISSpecial weather statement, Jul 9, 12:57 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1257 PM CDT SAT JUL 9 2016
ALZ019>021-091845-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
1257 PM CDT SAT JUL 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEROKEE...
NORTHEASTERN CLEBURNE AND NORTHEASTERN CALHOUN COUNTIES UNTIL 145 PM
CDT...
AT 1257 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM BALL FLAT TO NEAR FORNEY. MOVEMENT WAS
EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
PIEDMONT...FORNEY...PLEASANT GAP...BALL FLAT...MARS HILLS...KNIGHTENS
CROSSROADS...OAK LEVEL...SPRING GARDEN...COLOMA...BORDEN SPRINGS AND
LIBERTY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3409 8542 3384 8538 3381 8559 3394 8580
3394 8574 3399 8574 3404 8576 3411 8554
TIME...MOT...LOC 1757Z 284DEG 25KT 3400 8575 3404 8543
32/DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 4:16 AM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Calhoun, Chilton and 22 more | 15 hr |
| Jul 9, 11:06 AM CDT | Special Weather Statement | BMX | Cherokee | 24 min |
| Jul 9, 11:32 AM CDT | Special Weather Statement | BMX | Chambers | 43 min |
| Jul 9, 12:00 PM CDT | Special Weather Statement | BMX | Dallas | 30 min |
| Jul 9, 12:14 PM CDT | Special Weather Statement | BMX | Cherokee, Etowah | 46 min |
| Jul 9, 12:22 PM CDT | Special Weather Statement | BMX | Marengo | 53 min |
| Jul 9, 12:28 PM CDT | Special Weather Statement | BMX | Lee | 47 min |
| Jul 9, 12:29 PM CDT | Special Weather Statement | BMX | Pike | 46 min |
| Jul 9, 12:42 PM CDT | Special Weather Statement | BMX | Greene | 33 min |
| Jul 9, 12:47 PM CDT | Special Weather Statement | BMX | Lee | 28 min |
| Jul 9, 12:57 PM CDT | Special Weather Statement | BMX | Cherokee | 48 min |
| Jul 9, 1:13 PM CDT | Special Weather Statement | BMX | Pike | 47 min |
| Jul 9, 1:19 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 41 min |
| Jul 9, 1:23 PM CDT | Special Weather Statement | BMX | Autauga | 37 min |
| Jul 9, 1:33 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 42 min |
| Jul 9, 1:36 PM CDT | Special Weather Statement | BMX | Hale, Perry | 39 min |
| Jul 9, 1:42 PM CDT | Special Weather Statement | BMX | Pickens | 48 min |
| Jul 9, 1:50 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 25 min |
| Jul 9, 1:54 PM CDT | Special Weather Statement | BMX | Chilton | 51 min |
| Jul 9, 1:57 PM CDT | Special Weather Statement | BMX | Etowah | 33 min |
| Jul 9, 1:58 PM CDT | Special Weather Statement | BMX | Autauga | 32 min |
| Jul 9, 2:05 PM CDT | Special Weather Statement | BMX | Bullock | 25 min |
| Jul 9, 2:16 PM CDT | Special Weather Statement | BMX | Pickens | 44 min |
| Jul 9, 2:19 PM CDT | Special Weather Statement | BMX | Coosa | 41 min |
| Jul 9, 2:22 PM CDT | Special Weather Statement | BMX | Bibb | 38 min |
| Jul 9, 2:25 PM CDT | Special Weather Statement | BMX | Chilton | 50 min |
| Jul 9, 2:30 PM CDT | Special Weather Statement | BMX | Montgomery | 30 min |
| Jul 9, 2:32 PM CDT | Special Weather Statement | BMX | Tallapoosa | 43 min |
| Jul 9, 2:36 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 24 min |
| Jul 9, 2:42 PM CDT | Special Weather Statement | BMX | Russell | 33 min |
| Jul 9, 2:48 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 27 min |
| Jul 9, 2:50 PM CDT | Special Weather Statement | BMX | Chilton | 40 min |
| Jul 9, 3:04 PM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jul 9, 3:14 PM CDT | Special Weather Statement | BMX | Bullock, Montgomery | 46 min |
| Jul 9, 3:17 PM CDT | Special Weather Statement | BMX | Walker | 28 min |
| Jul 9, 3:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jul 9, 3:27 PM CDT | Special Weather Statement | BMX | St. Clair | 33 min |
| Jul 9, 3:29 PM CDT | Special Weather Statement | BMX | Jefferson | 31 min |
| Jul 9, 3:32 PM CDT | Special Weather Statement | BMX | Shelby | 28 min |
| Jul 9, 3:38 PM CDT | Special Weather Statement | BMX | Blount | 37 min |
| Jul 9, 3:43 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jul 9, 3:48 PM CDT | Special Weather Statement | BMX | Shelby, Talladega | 42 min |
| Jul 9, 3:49 PM CDT | Special Weather Statement | BMX | Fayette | 41 min |
| Jul 9, 3:52 PM CDT | Special Weather Statement | BMX | Jefferson | 38 min |
| Jul 9, 3:55 PM CDT | Special Weather Statement | BMX | Tallapoosa | 50 min |
| Jul 9, 4:16 PM CDT | Severe Thunderstorm Warning | BMX | Tuscaloosa | 19 min |
| Jul 9, 4:28 PM CDT | Special Weather Statement | BMX | Jefferson | 32 min |
| Jul 9, 4:32 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 4:58 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jul 9, 5:02 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 28 min |
| Jul 9, 6:02 PM CDT | Areal Flood Advisory | BMX | Walker | 58 min |
| Jul 9, 6:59 PM CDT | Areal Flood Advisory | BMX | Walker | 61 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.